# SDR YENA201706260541

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 41,295 hours, 14,527 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENNANCE, CORROSION WAS DISCOVERED ON THE SHEAR TIE FRAME 33 BETWEEN 43R AND 43L.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DRAWING D53232617.
